# SDR IPXA2018082213306

- Difficulty date: August 21, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 84,600 hours, 14,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESS INDICATION INOPERATIVE.   ACCOMPLISHED AN INSPECTION IAW DMP 25-61-2,  SLIDE HAS ADEQUATE PRESSURE.  R & R THE L1 DOOR SLIDE INDICATOR BATTERY IAW AMM 25-61-04-401 & CHECKED NORMAL.
